Results 1 to 8 of 8

Thread: insomnia

  1. #1
    hdrider135 is offline Banned
    Join Date
    Mar 2008
    Posts
    431

    insomnia

    does test cause insomnia or at least make it hard to sleep for a long time? its been hard for me to sleep more than like 6 or 7 hourse im doing test e 600mg/week

  2. #2
    hdrider135 is offline Banned
    Join Date
    Mar 2008
    Posts
    431
    bump

  3. #3
    marcus300's Avatar
    marcus300 is offline ~Retired~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Jan 2005
    Location
    ENGLAND
    Posts
    40,922
    In some people Ive heard it does but Ive never experienced it myself, try taking 3mgs Melatonin

  4. #4
    inky-e's Avatar
    inky-e is offline AR's ORIGINAL ANABOLIC OUTLAW~ [RIP-8/20/11]
    Join Date
    Dec 2007
    Location
    the three oh!
    Posts
    13,329
    I've gone through it. Especially on test and deca .

  5. #5
    Nitro29's Avatar
    Nitro29 is offline Member
    Join Date
    May 2008
    Location
    Tombstone, AZ
    Posts
    861
    So far its making me tired as hell.

  6. #6
    skycowboy's Avatar
    skycowboy is offline Junior Member
    Join Date
    Jan 2005
    Posts
    53
    I have a history of insomnia. I have to take something to sleep every night. When I’m on test, I sleep like a baby. My wife says I snore like a freight train. My quality of sleep on test is much better so I don’t require as much sleep.

  7. #7
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by hdrider135 View Post
    does test cause insomnia or at least make it hard to sleep for a long time? its been hard for me to sleep more than like 6 or 7 hourse im doing test e 600mg/week
    the only AAS that ever caused insomnia for me was TREN .
    TRY 3mg melatonan before bed

  8. #8
    Neferion is offline New Member
    Join Date
    Aug 2007
    Posts
    14
    Hmm, Test E at 500mg a week did cause a little bit of Insomnia in me. I went to the doctor and got some Ambien and some lorazepam (Ativan). I think the Test E (or the fact of taking it) gave me some anxiety which lead to the Insomnia. Plus it makes my heart beat like an LS7 and the night sweats caused me to wake up alot to change my clothes. The Ambien helps a lot. I am just starting a Tren /Test/D-bol cycle and am kind of nervous as to what kind of insomnia it is going to lead to.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •